# SDR CA111107007

- Difficulty date: November 5, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 28,928 hours
- Engine: Ge CFM567B24
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Condition: Dirty
- Location: Window Heat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) CREW ABORTED TAKEOFF AT APPROX 65 KNOTS, DUE TO MASTER CAUTION LT SIDE WINDOW OVERHEAT.  INVESTIGATION FOUND THE LT WINDOW HEAT CONTROL UNIT COOLING HOLES WERE PLUGGED WITH DUST, AREA WAS CLEANED AND LT AND RT CONTROLLERS WERE SWAPPED FOR TROUBLSHOOTING.  ACFT SYS WAS TESTED FOR 20 MINS WITH NO FAULTS FOUND.
